# SDR USAA2011060100007

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 35,612 hours, 12,780 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lockpin
- Part number: MS17987C316
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EES - SMOKE EGRESS DOOR IN COCKPIT MISSING BOTH PULL RINGS ON RIGHT SIDE.  MAINTENANCE REPLACED LOCKPIN ON FLIGHT DECK DOOR.
